# SDR REXA2013102501776

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 21,646 hours, 18,685 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Seized
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MESSAGE IN FLIGHT.  FLAPS FAIL DURING EXTENSION FOR FLAPS 8.FLAPS FAILED AT LEFT AT 2 DEG, RT AT 0 DEG, SPEED KTS. 0:50,6 DEG C.  PERFORMED TROUBLSHOOTING IAW FIM REV 45 IAW AD 2009-06-12 PARA H, 6, I, AMOC DATED JULY 22, 2013,AND PA AD 27-052M.  FOUND LT OUT FLAP OTBD ACTUATOR SEIZED. REPLACED IAW AMM 27-53-05. ACFT OK FOR SERVICE.
